JEDNOSTKA NAUKOWA KATEGORII A+

On semiprime comultiplication modules over pullback rings

Tom 146 / 2017

R. Ebrahimi Atani, S. Ebrahimi Atani, A. Hassani Karbasi Colloquium Mathematicum 146 (2017), 197-211 MSC: 03C45, 13C05, 16D70. DOI: 10.4064/cm6726-1-2016 Opublikowany online: 29 September 2016

Streszczenie

Following some ideas and a technique introduced in [Algebra Discrete Math. 2009, no. 1, 1–13] and [Colloq. Math. 120 (2010), 23–42] we give a complete classification, up to isomorphism, of all indecomposable semiprime comultiplication modules with finite-dimensional top over a pullback of two valuation domains with the same residue field.

Autorzy

  • R. Ebrahimi AtaniDepartment of Computer Science
    and Engineering
    University of Guilan
    P.O. Box 3756
    Rasht, Iran
    e-mail
  • S. Ebrahimi AtaniFaculty of Mathematical Sciences
    University of Guilan
    P.O. Box 1914
    Rasht, Iran
    e-mail
  • A. Hassani KarbasiFaculty of Mathematical Sciences
    University of Guilan
    P.O. Box 1914
    Rasht, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek